Bogomolov inequality for Higgs parabolic bundles

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the "parabolic" 'Bogomolov inequality.

Original languageEnglish
Pages (from-to)423-436
Number of pages14
JournalManuscripta Mathematica
Volume100
Issue number4
Publication statusPublished - Dec 1999

Fingerprint

Parabolic Bundle
Higgs Bundles
Projective Variety
Vector Bundle
Higgs
Logarithmic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bogomolov inequality for Higgs parabolic bundles. / Anchouche, B.

In: Manuscripta Mathematica, Vol. 100, No. 4, 12.1999, p. 423-436.

Research output: Contribution to journalArticle

@article{220c5d4c98f148e0881b5b3b009eb858,
title = "Bogomolov inequality for Higgs parabolic bundles",
abstract = "We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the {"}parabolic{"} 'Bogomolov inequality.",
author = "B. Anchouche",
year = "1999",
month = "12",
language = "English",
volume = "100",
pages = "423--436",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Bogomolov inequality for Higgs parabolic bundles

AU - Anchouche, B.

PY - 1999/12

Y1 - 1999/12

N2 - We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the "parabolic" 'Bogomolov inequality.

AB - We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the "parabolic" 'Bogomolov inequality.

UR - http://www.scopus.com/inward/record.url?scp=0033269259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033269259&partnerID=8YFLogxK

M3 - Article

VL - 100

SP - 423

EP - 436

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 4

ER -